MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. CLEARLINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER INTERNATIONAL INC. CLEARLINK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2C8671
Medical Device Problem Codes Complete Blockage (1094); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a clearlink system extension set had no solution flow.The filter chamber seemed blocked.Once the filter chamber was filled and emptied, the filter chamber would not refill.This occurred during setup.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h4 and h6.H11: the actual device was not available; however, a companion sample was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.All components were correctly placed and according to specification.Pressure test and clear passage under water were performed, and no issues were noted.Priming was performed, and no defects were observed that could generate the reported issue.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
600 mts oeste de entrada
las americas parque industrial
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20674508
Report Number1416980-2024-06500
Device Sequence Number15743588
Product Code FPA
UDI-Device Identifier00085412046334
UDI-Public(01)00085412046334(10)R23J19024
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K153158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2C8671
Device Catalogue Number2C8671
Device Lot NumberR23J19024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer12/11/2024
Initial Report FDA Received Date11/13/2024
Supplement Report FDA Received Date12/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Patient SexUnknown